# SDR UALA2011111606282

- Difficulty date: November 16, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 82,247 hours, 13,264 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 543
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRV EICAS MSG ON DURING ENG START.  MSG COMES ON AT 8-10% N2.  CYCLED SWITCH, AND AIR SUPPLY CB S11 ON P11, RESTART ENGINE SAME FAULT.  REPLACED NR 1 ENG PRV PER AMM DUE TO FOUND PRV FAIL IN MID POSITION - UNABLE TO MOVE MANUALLY WITH WRENCH.  CHECKS GOOD ON ENGINE IDLE RUN.
